# SDR A6WA2013071041059

- Difficulty date: June 27, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 23,043 hours, 22,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP VANE L/E CRACKED.  BLENDED 2 AREAS WITHIN LIMITS BLENDED INBD L/E OUT OF LIMITS CHANGED INBD L/E SKIN.
